

OCTOBER 25–27, 2020 DIGITAL

SCIENCE · INNOVATION · POLICIES

Program 2020

Central Topics:

Pandemic Preparedness in the Age of COVID-19 Strengthening the Role of the European Union in Global Health

Digital Health & AI for Pandemic Preparedness

Accelerating The SDG3 Global Action Plan for Health and Wellbeing Translational
Research: Advancing
Innovative
Treatments

Climate Change and Health: Risks and Responses



PROGRAM 2020 - DAY 1

			<u> </u>	OVID-19 Track	KEY Keynote PD Panel	Discussion WS Worksho
	SAAL 1 RUDOLF VIRCHOW	SAAL 6 EUROPE	SAAL 10 ASIA	SAAL 2 AMERICA	SAAL 4 AFRICA	SAAL 5 OCEANIA
SUNDAY Octob	per 25, 2020					
		PD 1 🔼	PD 2	PD 3	WS 1	WS 2
11:00-12:30		COVID-19 Driving Effectiveness and Efficiency in Healthcare	Developing Antibiotics for Children to Achieve SDG3	AMR: Solving the Issue of Shortages of Existing Antibiotics	Digital COVID-19 Pandemic Response Management	Innovations to Improve Pandemic Preparedness
Lunch Break (90 min)						
		PD 4 <u></u>	PD 5	PD 6	WS 3	WS 4
14:00-15:30		Multilateral Public Health Partnerships during the COVID-19 Crisis	Nursing in the time of COVID-19	A Call to Action for Health Data Governance	Universal Health Coverage: New Choices for Best Practices	Changes in Health Research during and after the COVID-19 Era
Coffee Break (30 min)						
		PD 7 <u> </u>	PD 8	PD 9	WS 5	WS 6
16:00-17:30		A Fast European Response to Pandemics using Data and Joint Investments in Health	Bringing the COVID-19 Epidemic under Control The Need for Research & Innovation	Strong Partnerships as a Determinant of Health for the SDGs	Recoupling Societal Wealth and Individual Health	Translational in the Times of COVID-19
Coffee Break (30 min)						
18:00-19:30	KEY 1 Opening Ceremony					



PROGRAM 2020 - DAY 2

			<u> </u>	OVID-19 Track	KEY Keynote PD Pane	I Discussion WS Workshop		
	SAAL 1 RUDOLF VIRCHOW	SAAL 6 EUROPE	SAAL 10 ASIA	SAAL 2 AMERICA	SAAL 4 AFRICA	SAAL 5 OCEANIA		
MONDAY October 26, 2020								
	KEY 2	PD 10	PD 11	PD 12	WS 7	WS 8		
09:00-10:30	Achieving Health for All through Digital Collaboration	National Responses to COVID-19	Climate Change and Health: Risks and Responses	Access to Sustainable NCD Treatment & Care	Multi-Stakeholder Collaboration in Global Health Research	Pandemics and Operationalizing One Health		
Coffee Break (30 min)								
	KEY 3	PD 13			WS 9	WS 10		
11:00-12:30	Strengthening the Role of the European Union in Global Health	Setting a New Agenda for Women and Cancer			Evidence-Based Decision-Making in Global Health	InfectControl - Investing in the One Health Approach		
			PD 14	PD 15				
Lunch Break (90 min)			Climate Change and Health: IAP Project Regional Assessment	Youth Perspectives on Health: COVID-19 and Gender Engagement				
	KEY 4	PD 16			WS 11 \triangle	WS 12		
14:00-15:30	Pandemic Preparedness in the Age of COVID-19	Radiation Therapy: An Essential Component of Cancer Control			NTDs and Challenges of the COVID-19 Crisis	Vaccination and Transmission Control		
Coffee Break (30 min)								
		PD 17 🔼	PD 18	PD 19	WS 13	WS 14		
16:00-17:30		Perspectives from the COVID-19 Pandemic	Climate Change and One Health	Essential Surgical and Trauma Care	'Building Back Better' with Smart Investments in NCDs	Overcoming Cultural Barriers through Respect and Dialogue		



PROGRAM 2020 - DAY 3

			△ co	OVID-19 Track	KEY Keynote PD Panel	Discussion WS Workshop			
	SAAL 1 RUDOLF VIRCHOW	SAAL 6 EUROPE	SAAL 10 ASIA	SAAL 2 AMERICA	SAAL 4 AFRICA	SAAL 5 OCEANIA			
TUESDAY October 27, 2020									
		PD 20 <u> </u>	PD 21	PD 22	WS 15	WS 16 \triangle			
09:00-10:30		COVID 50/50: Women Leading in Crisis	Accelerating Progress on the Health-Related SDGs at Country Level	Access to Essential Medicines in LMICs	Cardiovascular Health: For the Many and the Few	Developing Strategies for Fighting COVID-19 Around the World			
Coffee Break (30 min)									
		PD 23	PD 24	PD 25 <u> </u>	WS 17 \triangle	WS 18 \triangle			
11:00-12:30		GOARN 2020: Changing the Face of Outbreak Support	Migrant and Refugee Health: Towards an Agenda of Solutions	Women's Health in the COVID-19 Era	Fighting Falsified and Substandard Medicines during COVID-19	Developing Strategies for Fighting COVID-19 Around the World			
Lunch Break (90 min)		PD 26 BMJ Collection							
	KEY 5	PD 27			WS 19	WS 20			
14:00-15:30	Partnership for the Goals: United Nations 75 th Anniversary	Digital Health & AI for Pandemic Preparedness			A European Union in Health	New Voices in Global Health			
Coffee Break (30 min)									
16:00-17:30	Accelerating the SDG3 Global Action Plan for Health and Wellbeing								